# SDR 2003F00614

- Difficulty date: July 21, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HLN - FLT 2583 - CARGO DOOR WARNING LIGHT CAME ON IN FLIGHT, CREW DIVERTED TO NEAREST STATION.  DOOR CLOSING PROCEDURES OF DOOR IS HARD TO CLOSE.  MAINTENANCE INSPECTED THE CARGO DOOR AND LATCHING SYSTEM.  FOUND NO OBVIOUS DEFECTS. CLEANED, LUBED AND CHECKED CLICK CLACKS AND SWITCHES.  NO PROBLEMS WERE FOUND.  AN OPERATIONAL CHECK FLIGHT WAS PERFORMED.  NO DEFECTS WERE NOTED DURING THE OCF.  (M)
